# SDR DXTA2022112874710

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 1,506 hours, 1,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ON PREFLIGHT, DURING LIGHTS CHECK, ALL EMERGENCY LIGHTS FLASH WHEN EMERGENCY LIGHTS SELECTED ON.   REMOVED FORWARD AND AFT EMERGENCY LIGHT BATTERIES. REPLACED FORWARD BATTERY WITH A NEW BATTERY. REPLACED AFT BATTERY WITH A INSPECTED/TESTED BATTERY. BOTH IAW EMB-505 AMM 33-52-01. OPERATIONAL CHECKS SATISFACTORY AND BOTH BATTERIES RECHARGED AFTER TESTING.
